# SDR UALA2010021500565

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,940 hours, 11,355 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING ON SEATS 1AB, 2AB, 4AB AND 6AB. (1EA PER SEAT).  REPLACED MISSING EMERGENCY LIGHT STRIPS, CHECKS OK.
